# SDR WRNA200800037

- Difficulty date: April 29, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N510TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 100
- Aircraft time: 40,282 hours, 24,694 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Csd
- Part number: 707304E
- Part serial: 1324
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 564 hours, 400 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

DURING FLIGHT, NR 1 CONSTANT SPEED DRIVE LOW OIL PRESSURE LIGHT ILLUMINATED FOLLOWED BY RISING OIL TEMPERATURE.  DISCONNECTED CSD AND RETURNED TO MFM FOR A SAFE LANDING.  REPLACED CSD IAW MM 24-11-11 PG 401 AND CSD OIL COOLER IAW 24-11-21 PAGE 401.  AIRCRAFT RELEASED FOR SERVICE.
